# SDR SWIA201333228

- Difficulty date: April 11, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N915EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7754
- Aircraft time: 24,335 hours, 20,405 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LOWER EMERGENCY FLOOD LIGHT DOES NOT ILLUMINATE.  (SERVICE)  REPLACED NR 2 EMERGENCY LIGHT CHARGER ASSEMBLY.
